# SDR DALA2025032702250

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 68,609 hours, 32,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7005415) EXTERIOR SLIDE ILLUMINATION EMERGENCY LIGHTS INOP AT RT AFT OVER WING DOOR AND RT SIDE OF FUSELAGE AFT OF WING ROOT. REMOVED AND REPLACED BATTERY PACK AT M1671 PER SAME AMM. LIGHTS CAME ON FULL BRIGHT, OPS CHECK GOOD.
